# SDR MASA200600701

- Difficulty date: March 8, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 10,117 hours, 9,244 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 601R579005
- Condition: Unknown
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7020 OKC - FO PITCH TRIM INTERMITTENT.  MX REMOVED AND REPLACED HORIZ STAB MOTOR CONTROL UNIT.  REMOVED AND REPLACED RT STANG FAIRING AND REMOVED AND REPLACED NR 2 RED HARNESS.  ALL OPS CK GOOD.
